# SDR SIMA20160407002

- Difficulty date: April 7, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,573 hours, 22,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331667
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EQUIP COMPARTMENT FLOOR IS CRACKED, 3/8" BY THE ADG PUMP.  REPAIRED RT FWD EQUIPMENT COMPARTMENT FLOOR BY THE ADG PUMP IAW ERS-CR-5300-2036 & ETN-CR-53-099.
